MAUDE Adverse Event Report: NORIS MEDICAL LTD TUFF PRO IMPLANT; TUFF PRO DENTAL IMPLANT

NORIS MEDICAL LTD TUFF PRO IMPLANT; TUFF PRO DENTAL IMPLANT
Model Number NMAF4210
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 02/05/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2024.On (b)(6) 2025, loosening of implant not related to bone ingrowth was verified on tooth #19.According to the information, the patient is healthy.Observed during the event: mobility.A secondary implant was placed after removal.The device was forwarded to the manufacturer.No patient operative or post-operative complications reported.
 
Additional Manufacturer Narrative
The dhr was reviewed for lot# 9000579 and there was no evidence discovered to indicate that a product defect or non-conformity contributed to the issue.To date, items of the same lot have been sold without any similar reported event during the period of review.The investigation for this event has not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Our manufacturing system assures, that production and process controls are in place to ensure that batches conform to the applicable specifications before they are distributed.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.

Brand Name
TUFF PRO IMPLANT
Common Device Name
TUFF PRO DENTAL IMPLANT
Manufacturer (Section D)
NORIS MEDICAL LTD
hataasia 8
nesher, 36888 08
IS  3688808
Manufacturer (Section G)
NORIS MEDICAL LTD
hataasia 8
nesher, 36888 08
IS   3688808
Manufacturer Contact
elena leonova
hataasia 8
nesher, 36888-08
IS   3688808
MDR Report Key21728512
Report Number3011390931-2025-00197
Device Sequence Number14418594
Product Code DZE
UDI-Device Identifier07290108817010
UDI-Public07290108817010
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K140440
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 03/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date07/19/2026
Device Model NumberNMAF4210
Device Catalogue NumberNMAF4210
Device Lot Number9000579
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2025
Initial Report FDA Received Date03/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/20/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age55 YR
Patient SexMale
Patient Weight84 KG